# SDR YV3R2022111700547

- Difficulty date: October 31, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Aircraft: RP-C8
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12183
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: F2110399
- Condition: Defective
- Part time: 180 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-5 FLUCTUATES CAUSING OVER RPM.
